# SDR CHQA20131001364

- Difficulty date: October 1, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 27,456 hours, 26,070 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,966 hours, 21,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE REPAIR DOUBLER AT THE LT OMEGA FRAME 20. THE REPAIR DOUBLER WAS REPLACED IAW SRM 53-00-10.
